MathSciNet Relay Station
MathSciNet bibliographic data
MR2594620 60F05 (60F10 91B14)
Mossel, Elchanan Gaussian bounds for noise correlation of functions. Geom. Funct. Anal. 19 (2010), no. 6, 1713–1756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement